# SDR AALA202406215404

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 14,042 hours, 3,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR OUTBOARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT UNDER SEAT TEST LIGHT INOPERATIVE. REPLACED EMERGENCY FLASHLIGHT PER AMM 25-65-00.
